# SDR 20010214CW002

- Difficulty date: January 22, 2001
- Submitted: February 14, 2001
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Rod
- Part number: A24182
- Condition: Cracked
- Location: Pitch Rod
- Component: Propeller, Hartzl
- Component part number: HCC2YK1BF
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED CRACK-LINE INDICATION DURING MAG PARTICLE TESTING.  INDICATION APPEARS TO BE A LAMINATION IN MATERIAL DUE TO STRAIGHTNESS OR INDICATION.
